On the symbol of nonlocal operators associated with a parabolic diffeomorphism
N. R. Izvarina
S.M. Nikol'skii Mathematical Institute,
6 Miklukho-Maklay St,
117198, Moscow, Russian Federation
We study the ellipticity of the symbols of operators associated with parabolic diffeomorphisms of spheres and we show, that if for some smoothness exponent of the Sobolev space the symbol of an operator is invertible, then the symbol is invertible for all exponents of Sobolev spaces.
Keywords and phrases:
Sobolev spaces, pseudodifferential operators, symbol, ellipticity, parabolic diffeomorphism.
PDF file (451 kB)
MSC: 35S05, 47G30, 46E39
N. R. Izvarina, “On the symbol of nonlocal operators associated with a parabolic diffeomorphism”, Eurasian Math. J., 9:2 (2018), 34–43
Citation in format AMSBIB
\paper On the symbol of nonlocal operators associated with a parabolic diffeomorphism
\jour Eurasian Math. J.
Citing articles on Google Scholar:
Related articles on Google Scholar:
|Number of views:|